Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Did you experience breakthrough bleeding on Birth control Pills

If so which BC where you on.
Did it last for long?

Answer Question
 
Anonymous

Asked by Anonymous at 12:07 PM on Jun. 2, 2009 in Health

Answers (2)
  • break through meaning amazing,out of control bleeding?I'd talk to your doctor about it.I know bc pills cause irregular periods or few periods.It could be just your body getting used to the stuff,in a couple months it should go away but I would share your concerns with your doctor still.
    countingsparows

    Answer by countingsparows at 10:40 PM on Jun. 2, 2009

  • I have started yet but it says they can cause break through bleeding witch is your body getting used to the hormones etc. meaning you bleed for possibly the first few pacs when not on placebo (however you spell it) pills, just curious how common it is.
    Soon2Be8489

    Answer by Soon2Be8489 at 11:37 PM on Jun. 2, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN